MathSciNet Relay Station
MathSciNet bibliographic data
MR2150699 (2006a:60189) 60K35 (60F05)
Bodineau, Thierry; Martin, James A universality property for last-passage percolation paths close to the axis. Electron. Comm. Probab. 10 (2005), 105–112 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement